| Model Number |
SUTR ANCH,CRKSCRW |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09-jan-2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1920nsf corkscrew had an anchor system failure, it came loose.This was discovered during use with no patient harm.